Ask an expert
Question

14 Sep 2007

worried seek!!!
hi doc:

my husband is on sum erectile injection booster for his week erection and early ejaculation, it is a treatment recommended by the doctor at the MEN'S CLINIC. so what i need to know is that can he be normal again bcause each time when we must get into action he must inject first and it bothers me bcause we cant do it the normal way

what must we do to get it to work like it used to?
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't know what the problem is with his erections, but it may be that he will have to use this method always.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19299 votes
Vote